Differential and Integral Equations

The initial value problem for a generalized Boussinesq equation

Adrian Constantin and Luc Molinet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a result on the existence and uniqueness of a local solution to a generalized Boussinesq equation for initial data of low regularity. We also discuss the existence of global solutions and the occurrence of blow-up phenomena. Our results are applicable to several physically relevant equations that are obtained as special cases of our model equation.

Article information

Source
Differential Integral Equations, Volume 15, Number 9 (2002), 1061-1072.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060763

Mathematical Reviews number (MathSciNet)
MR1919762

Zentralblatt MATH identifier
1161.35445

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35A07 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35B40: Asymptotic behavior of solutions

Citation

Constantin, Adrian; Molinet, Luc. The initial value problem for a generalized Boussinesq equation. Differential Integral Equations 15 (2002), no. 9, 1061--1072. https://projecteuclid.org/euclid.die/1356060763


Export citation